# SDR AALA202107023535

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 36,301 hours, 14,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR PANEL 261LG AT AFT GALLEY AREA.  REPLACED FLOOR PANEL 261LG AT AFT GALLEY AREA IAW AMM 53-00-00-400-801-A STEP 4.A(3).
